Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Blotchy skin a result of steroids?

(4 Posts)
Schulte Thu 11-Aug-11 10:15:10

Just been on holiday, DD2 is slightly tanned but her skin is blotchy. Not necessarily only in the places where we have had to use steroid creams in the past. Anyone else has any experience of this?

ElBandito Thu 11-Aug-11 10:21:50

Yes, my son's skin is the same. I don't know whether steriods cause this but also remember that where there has been any eczema the skin will be 'newer' and therefore more likely to be untanned. He's got white patches on his knees where he keeps falling over.

ChocaMum Thu 11-Aug-11 15:11:20

I've had eczema since I was a baby and I do get patchy skin with very light areas, especially on steroid treated areas but also on random places. My DD gas eczema too and I have started to notice them on her.

Schulte Thu 11-Aug-11 18:53:42

Thanks both! Odd.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now